Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BocaBurgler

Second day on 'tane

the first day i took accutane, i experienced lethargy, drugged feeling, and slight confusion. Im not worried, i just dont think my body is use to this medicine at all. I even noticed a difference with my skin on the first day. I got a few small zits, which healed much faster than usual. I just hope i dont have a bad break out.

anyone else notice similar effects while taking accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×